# SDR HEEA0014686

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Malfunctioned
- Location: Cockpit
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS UNIT WILL NOT RECEIVE ANY SATELLITES.  COOKED UNIT ON BENCH.   UNIT LOCKED ON TO 3D.   FUNCTION CHECK GOOD.
